# SDR SWAA030667

- Difficulty date: March 22, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 65,676 hours, 71,644 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT LOWER EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
